gastroenterologist-icon

Diarrhea after 3-4 days.

Note: please don't mention what to eat and what not to. I have lost a lot of weight in a year which is stable now. I had diarrhoea for am year but I always used to have constipation since childhood. Now what is happening is I gain some weight but after 3-4 days, I hace diarrhoea for a day which reduces the weight again. What can be the reason? I am following a perfect diet( according to Ayurveda). Endoscopy, colposcopy, tTG, CPR, ESR, B12,D3, CBC all came normal Can it be some sort on infection from last two years?
views-icons 23 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Diarrhea after 3-4 days.

doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello.....it could be irritable bowel syndrome, No specific laboratory or imaging test can be performed to diagnose irritable bowel syndrome.so doctor come to this diagnosis rulings out all possible causes which could mimick the same symptoms like , parasitic infections, lactose intolerance, small intestinal bacterial overgrowth, and celiac disease . Consult gastroenterologist once.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO